Clin Oncol | Volume 4, Issue 1 | Case Report | Open Access

Acute Aortic Thrombosis Related to Adjuvant Capecitabine-Oxaliplatin in a Chinese Patient with Resected Adenocarcinoma of Sigmoid Colon

Henry CY Wong*, Fiona MY Lim and Ashley CK Cheng

Department of Oncology, Princess Margaret Hospital, Hong Kong

*Correspondance to: Henry CY Wong 

Fulltext PDF

Abstract

Aortic thrombosis is a rare disease entity which has been reported to be related to malignancy and chemotherapeutic agents. Here we present the first case in literature about a colon cancer patient with well-controlled vascular risk factors who developed acute aortic thrombosis after the first cycle of adjuvant chemotherapy with capecitabine-oxaliplatin. Risk factors and causal relationship between systemic anti-cancer agents and this condition are reviewed and discussed.

Keywords:

Aortic thrombosis; Arterial thromboembolism; Capecitabine; Oxaliplatin

Citation:

Wong HCY, Lim FMY, Cheng ACK. Acute Aortic Thrombosis Related to Adjuvant Capecitabine-Oxaliplatin in a Chinese Patient with Resected Adenocarcinoma of Sigmoid Colon. Clin Oncol. 2019; 4: 1626.

Subscribe to Our Newsletter